| Catalog Number |
362799 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported prior to use of bd vacutainer® ppt¿ plasma preparation tubes k2e 15.8 mg, one tube contained a hair.There was no health impact or consequences reported.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary bd had not received any samples or photos for investigation.Therefor a total of 100 retained samples were inspected, with no issues being identified.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: foreign matter - hair.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.